| Model Number |
364508 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a moderately calcifed lesion (95 percent stenosis degree) in the moderately tortuous proximal lcx.After pre-dilatation, the orsiro stent became deformed during the attempt to cross the lesion.Thus, another stent was used to finish the procedure.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the stent is not deformed or damaged.The crimped diameter of the stent complies with the specification.The balloon is well folded and shows no signs of inflation.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations of the device being subject to this complaint, we can confirm that no product failure could be determined.